# SDR 20010529CW001

- Difficulty date: May 2, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N9182W
- Make and model: Piper PA-28-161
- Aircraft serial: 2841130
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 62701113
- Condition: Frayed
- Location: Stabilator
- Part time: 6,559 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD STABILATOR CABLE WORN AND FRAYING AT SPAR FAIRLEAD AND REAR SPAR PULLEY.  DIFFICULT TO DETECT WITHOUT REMOVING CABLE.
